# SDR DALA2016061504695

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB REPAIR DOUBLER BETWEEN STA Y=636-Y 693 MID CARGO COMPARTMENT.  DOUBLER ON LOWER DOOR JAMB WAS REPLACED IAW SRM 53-05, FIG 123 AND 51-30-5.
